# SDR AWXA0001339

- Difficulty date: February 14, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 36,091 hours, 25,519 cycles
- Engine: Cfmint CFM563B2
- Engine time: 1,292 hours, 433 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AUS - AIR TURNBACK - 2/9/01 - ON TAKEOFF A BIRD WAS INGESTED INTO NR 1 ENGINE; THE AIRCRAFT RETURNED TO AUS MAKING AN UNEVENTFUL LANDING; TECHNICHIANS WERE SENT FROM PHX.  THREE FAN BLADES WERE REPLACED; THE 1ST THRU 4TH STAGE OF BOOSTER WERE BORESCOPE INSPECTED WITH NO EVIDENCE OF INGESTION NOTED.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED WITH NO DISCREPANCIES NOTED.  A VIBRATION SURVEY WAS PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.
